You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Non-Euclidean Spherics

George Bruce Halsted
The American Mathematical Monthly
Vol. 12, No. 1 (Jan., 1905), pp. 9-16
DOI: 10.2307/2968868
Stable URL:
Page Count: 8
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

  • *
    This reference contains 2 citations:
    • MONTHLY, Vol. IX, April, 1902, pp. 100-1.
    • E. H. Moore, Transactions, Vol. 3 (1902), pp. 142-158.